# SDR SWI2025F00396

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH TRU BAY LANDING IS CRACKED IN THE RADIUS OF AFT LATCH OPENING.      (C-CHECK RO 3/18/2025)    REMOVED AND REPLACED  THE LH TRU BAY LANDING REF CRJ-900 SRM 51-42-06-001-001-A01, REV-38  DATED JUL 25/2020 CRJ-900 SRM 51-42-22-001-001-A01 REV-38. DATED JUL 25/2020,  REO 670-53-11-1368 REV-A DATED 2022-08-31. DWG NO: CC670-33040 REV-G DATED JUL-25-2020. COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUE FOR WORK PERFORMED RVSM SKIN MAPPING COMPLIED WITH ON CP #29581177
